Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Model theory and diophantine geometry

Author: Anand Pillay
Journal: Bull. Amer. Math. Soc. 34 (1997), 405-422
MSC (1991): Primary 03C60, 14G05
Erratum: Bull. Amer. Math. Soc. 35 (1998), no. 1, 67 - 67.
MathSciNet review: 1458425
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: I discuss some recent applications of model theory to diophantine-type problems in algebraic geometry. I give the required background, as well as a sketch of the proofs.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 03C60, 14G05

Retrieve articles in all journals with MSC (1991): 03C60, 14G05

Additional Information

Anand Pillay
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801

PII: S 0273-0979(97)00730-1
Additional Notes: Partially supported by NSF grant DMS 96-96268.
Article copyright: © Copyright 1997 American Mathematical Society